An Existence Result to a Strongly Coupled Degenerated System Arising in Tumor Modeling
L. Hadjadj,
K. Hamdache and
D. Hamroun
Abstract and Applied Analysis, 2008, vol. 2008, 1-19
Abstract:
We consider a mathematical model to describe the growth of a vascular tumor including tumor cells, macrophages, and blood vessels. The resulting system of equations is reduced to a strongly 2 × 2 coupled nonlinear parabolic system of degenerate type. Assuming the initial data are far enough from 0, we prove existence of a global weak solution with finite entropy to the problem by using an approximation procedure and a time discrete scheme.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/239870.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/239870.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:239870
DOI: 10.1155/2008/239870
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().